Prequential randomness and probability. / Vovk, Vladimir; Shen, Alexander.

In: Theoretical Computer Science, Vol. 411, No. 29-30, 17.06.2010, p. 2632-2646.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)2632-2646
Number of pages15
JournalTheoretical Computer Science
Volume411
Issue number29-30
DOIs
Publication statusPublished - 17 Jun 2010

Projects

This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 365888